# SDR UPS96820835

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doublers
- Part number: 0637075T6
- Condition: Cracked
- Location: Bs 12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  CS2.  LEFT AND RIGHT AFT HEAT EXCHANGERS FUSELAGE SKIN CUTOUT DOUBLERS CRACKED ON AFT LOWER CORNERS. REPAIRED PER UPS EO.
